2017
Том 69
№ 7

All Issues

Inequalities for the inner radii of nonoverlapping domains and open sets

Bakhtin A. K.

Full text (.pdf)


Abstract

We generalize some classical results in the theory of extreme problems for nonoverlapping domains.

English version (Springer): Ukrainian Mathematical Journal 61 (2009), no. 5, pp 716-733.

Citation Example: Bakhtin A. K. Inequalities for the inner radii of nonoverlapping domains and open sets // Ukr. Mat. Zh. - 2009. - 61, № 5. - pp. 596-610.

Full text